# SDR CALA2022033100818

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: D5227902620551
- Condition: Cracked
- Location: Rh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMEERGENCY EXIT FWD VERTICAL FRAME CRACKED A3NB-52-4-6032 PER HAECO LCQ NON ROUTINE 9294319/36319 GENERATED BY V892285 REMOVED AND REPLACED RT EMERGENCY DOOR VERTICAL FRAME IAW SRM 51 -42-11 ACMP BY MECH V935356 INSP BY V061629
